To refer to this page use:
|Abstract:||For a smooth compact Riemannian manifold with positive Yamabe invariant, positive Q-curvature, and dimension at least 5, we prove the existence of a conformal metric with constant Q-curvature. Our approach is based on the study of an extremal problem for a new functional involving the Paneitz operator. (C) 2016 Wiley Periodicals, Inc.|
|Electronic Publication Date:||3-Nov-2015|
|Citation:||Hang, Fengbo, Yang, Paul C. (2016). Q-Curvature on a Class of Manifolds with Dimension at Least 5. COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 69 (1452 - 1491). doi:10.1002/cpa.21623|
|Pages:||1452 - 1491|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.